Please use this identifier to cite or link to this item:
標題: Partial group actions and partial Galois extensions
作者: Jung-Miao Kuo
George Szeto
關鍵字: Partial action of a group;Partial Galois extension;Partial orbit;Partial stabilizer
Project: Monatshefte für Mathematik, February 2018, Volume 185, Issue 2, pp 287–306ctions of α restricted to K.
Let α be a partial action of a group G on a ring S which has an enveloping action. Suppose that (S,α) is a partial Galois extension. We study partial Galois extensions inside (S,α) . In particular, we derive some results on partial orbits and partial stabilizers and apply them to associate to each subgroup K of G certain partial Galois extensions inside (S,α) with partial actions of α restricted to K.
DOI: 10.1007/s00605-016-1009-7
Appears in Collections:應用數學系所

Files in This Item:
File Description SizeFormat Existing users please Login
138.pdf500.1 kBAdobe PDFThis file is only available in the university internal network   
Show full item record

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.